# SDR NACA20130221003

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26R BETWEEN BS 1006 AND BS 1016 IN EQUIPMENT BAY OF AFT CARGO PIT.  CORROSION ON STRINGER 26R BETWEEN STA 1006 AND 1016, BEYOND ALLOWABLE LIMITS, NEW STRINGER FABRICATED AND INSTALLED IAW B737 SRM REV 105 CHAPTERS 53102 FIG 9 (STRINGER ID) AND 51302 (FASTENER INSTALLATION).
